Some bounds upon the nonextensivity parameter using the approximate generalized distribution functions


Creative Commons License

Tirnakli U. , BUYUKKILIC F., DEMIRHAN D.

PHYSICS LETTERS A, vol.245, pp.62-66, 1998 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 245
  • Publication Date: 1998
  • Doi Number: 10.1016/s0375-9601(98)00378-8
  • Title of Journal : PHYSICS LETTERS A
  • Page Numbers: pp.62-66

Abstract

In this study, the approximate generalized quantal distribution functions and their applications which appeared in the literature so far, have been summarized. Making use of the generalized Planck radiation law, which has been obtained by us [Physica A 240 (1997) 657], some alternative bounds for the nonextensivity parameter q have been estimated. It has been shown that these results are similar to those obtained by Tsallis et al. [Phys. Rev. E 52 (1995) 1447] and by Plastino et al. [Phys. Lett. A 207 (1995) 42]. (C) 1998 Elsevier Science B.V.